×

zbMATH — the first resource for mathematics

A priori estimates and existence for elliptic systems via bootstrap in weighted Lebesgue spaces. (English) Zbl 1113.35062
Summary: We present a new general method to obtain regularity and a priori estimates for solutions of semilinear elliptic systems in bounded domains. This method is based on a bootstrap procedure, used alternatively on each component, in the scale of weighted Lebesgue spaces \(L^p_\delta(\Omega)=L^p(\Omega\delta(x)\,dx)\), where \(\delta(x)\) is the distance to the boundary. Using this method, we significantly improve the known existence results for various classes of elliptic systems.

MSC:
35J55 Systems of elliptic equations, boundary value problems (MSC2000)
35J50 Variational methods for elliptic systems
35J60 Nonlinear elliptic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ambrosio, L., Dancer, N.: Calculus of variations and partial differential equations. Springer, Berlin 1999
[2] Alves, C.O., de Figueiredo, D.G.: Nonvariational elliptic systems. Discrete Contin. Dynam. Systems 8, 289–302 (2002) · Zbl 1162.35356 · doi:10.3934/dcds.2002.8.289
[3] Bechah, A.: Positive solutions for a nonvariational quasil · Zbl 1200.35108
[4] Birindelli, I., Mitidieri, E.: Liouville theorems for elliptic inequalities and applications. Proc. Roy. Soc. Edinburgh 128A, 1217–1247 (1998) · Zbl 0919.35023 · doi:10.1017/S0308210500027293
[5] Brezis, H., Cazenave, T., Martel, Y., Ramiandrisoa, A.: Blow up for ut-\(\Delta\) u=g(u) revisited. Adv. Differ. Equations 1, 73–90 (1996) · Zbl 0855.35063
[6] Brezis, H., Turner, R.: On a class of superlinear elliptic problems. Commun. Partial Diff. Equations 2, 601–614 (1977) · Zbl 0358.35032 · doi:10.1080/03605307708820041
[7] Busca, J., Manasevich, R.: A Liouville-type theorem for Lane-Emden system. Indiana Univ. Math. J. 51, 37–51 (2002) · Zbl 1033.35032
[8] Chen, H.: Positive steady-state solutions of a non-linear reaction-diffusion system. Math. Meth. Appl. Sci. 20, 625–634 (1997) · Zbl 0876.34026 · doi:10.1002/(SICI)1099-1476(19970510)20:7<625::AID-MMA873>3.0.CO;2-V
[9] Clement, Ph., de Figueiredo, D.G., Mitidieri, E.: Positive solutions of semilinear elliptic systems. Commun. Partial Diff. Equations 17, 923–940 (1992) · Zbl 0818.35027 · doi:10.1080/03605309208820869
[10] Clement, Ph., de Figueiredo, D.G., Mitidieri, E.: A priori estimates for positive solutions of semilinear elliptic systems via Hardy-Sobolev inequalities. Pitman Res. Notes Math. 343, 73–91, 1996 · Zbl 0868.35012
[11] Clement, Ph., Fleckinger, J., Mitidieri, E., de Thélin, F.: Existence of positive solutions for nonvariational quasilinear system. J. Diff. Equations 166, 455–477 (2000) · Zbl 0964.35049 · doi:10.1006/jdeq.2000.3805
[12] Clement, Ph., Manasevich, R., Mitidieri, E.: Positive solutions for a quasilinear system via blow up. Comm. Partial Diff. Equations 18, 2071–2106 (1993) · Zbl 0802.35044 · doi:10.1080/03605309308821005
[13] Cosner, C.: Positive solutions for a superlinear elliptic systems without variational structure. Nonlinear Anal. 8, 1427–1436 (1984) · Zbl 0524.35049 · doi:10.1016/0362-546X(84)90053-1
[14] Cuesta, M., de Figueiredo, D.G., Srikant, P.N.: On a resonant-superlinear elliptic problem. Calc. Var. PDE 17, 221–233 (2003) · Zbl 1257.35088
[15] Dall’Acqua, A.: Positive solutions for a class of reaction-diffusion systems. Commun. Pure Appl. Anal. 2, 65–76 (2003) · Zbl 1071.35044 · doi:10.3934/cpaa.2003.2.65
[16] Dickstein, F., Escobedo, M.: A maximum principle for semilinear parabolic systems and applications. Nonlinear Anal. 45, 825–837 (2001) · Zbl 0986.35044 · doi:10.1016/S0362-546X(99)00419-8
[17] de Figueiredo, D.G.: Semilinear elliptic systems. Nonlinear Functional Analysis and Applications to Differential Equations, Trieste 1997, World Sci. Publishing, River Edge, N.J., 1998, pp. 122–152
[18] de Figueiredo, D.G., Felmer, P.: A Liouville-type theorem for elliptic systems. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 21, 387–397 (1994) · Zbl 0820.35042
[19] de Figueiredo, D.G., Lions, P.-L., Nussbaum, R.D.: A priori estimates and existence of positive solutions of semilinear elliptic equations. J. Math. Pures et Appl. 61, 41–63 (1982) · Zbl 0452.35030
[20] de Figueiredo, D.G., Yang, J.: A priori bounds for positive solutions of a non-variational elliptic system. Commun. Partial Diff. Equations 26, 2305–2321 (2001) · Zbl 0997.35015 · doi:10.1081/PDE-100107823
[21] Fila, M., Souplet, Ph., Weissler, F.: Linear and nonli · Zbl 0993.35023 · doi:10.1007/PL00004471
[22] Gidas, B., Spruck, J.: A priori bounds for positive solutions of a nonlinear elliptic equations. Commun. Partial Diff. Equations 6, 883–901 (1981) · Zbl 0462.35041 · doi:10.1080/03605308108820196
[23] Gu, Y., Wang, M.: A semilinear parabolic system arising in the nuclear reactors. Chinese Sci. Bull. 39, 1588–1592 (1994) · Zbl 0838.35060
[24] Gu, Y., Wang, M.: Existence of positive stationary solutions and threshold results for a reaction-diffusion system. J. Diff. Equations 130, 277–291 (1996) · Zbl 0858.35059 · doi:10.1006/jdeq.1996.0143
[25] Li, Y., Liu, Q., Xie, C.: Semilinear reaction-diffusion systems of several components. J. Diff. Equations 187, 510–519 (2003) · Zbl 1029.35138 · doi:10.1016/S0022-0396(02)00075-X
[26] Lou, Y.: Necessary and sufficient condition for the existence of positive solutions of certain cooperative system. Nonlinear Anal. 26, 1079–1095 (1996) · Zbl 0856.35038 · doi:10.1016/0362-546X(94)00265-J
[27] Mitidieri, E.: Nonexistence of positive solutions of semilinea
[28] Quittner, P.: Transition from decay to blow-up in a parabolic system. Archivum Math. 34, 199–206 (1998) · Zbl 0911.35062
[29] Reichel, W., Zou, H.: Non-existence results for semilinear cooperative elliptic systems via moving spheres. J. Diff. Equations 161, 219–243 (2000) · Zbl 0962.35054 · doi:10.1006/jdeq.1999.3700
[30] Serrin, J., Zou, H.: Non-existence of positive solutions of Lane-Emden systems. Diff. Integral Equations 9, 635–653 (1996) · Zbl 0868.35032
[31] Serrin, J., Zou, H.: Existence of positive solutions of the Lane-Emden system. Atti Sem. Mat. Fis. Univ. Modena 46, suppl., 369–380 (1998) · Zbl 0917.35031
[32] Souplet, Ph.: Optimal regularity conditions for · Zbl 1113.35062
[33] Souto, M.: A priori estimate and existence of positive solutions of nonlinear cooperative elliptic system. Diff. Integral Equations 8, 1245–1258 (1995) · Zbl 0823.35064
[34] de Thélin, F., Vélin, J.: Existence and nonexistence of nontrivial solutions for some nonlinear elliptic systems. Rev. Mat. Univ. Complut. Madrid 6, 153–194 (1993) · Zbl 0834.35042
[35] Troy, W.C.: Symmetry properties in systems of semilinear elliptic equations. J. Diff. Equations 42, 400–413 (1981) · Zbl 0486.35032 · doi:10.1016/0022-0396(81)90113-3
[36] Zheng, S.: Nonexistence of positive solutions to a semilinear elliptic system and blow-up estimates for a reaction-diffusion system. J. Math. Anal. Appl. 232, 293–311 (1999) · Zbl 0935.35042 · doi:10.1006/jmaa.1999.6273
[37] Zou, H.: A priori estimates for a semilinear elliptic systems without variational structure and their applications. Math. Ann. 323, 713–735 (2002) · Zbl 1005.35024 · doi:10.1007/s002080200324
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.